# SDR SWAA2020110929073

- Difficulty date: October 9, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 10,786 hours, 4,828 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ROTATION FLEW THROUGH MULTIPLE SMALL BIRDS.  1 STRUCK CAPT LT SIDE WINDOW.  NORMAL ENGINE PARAMETERS THE ENTIRE FLIGHT BACK TO DAL.  CLEANED AND INSPECTED AREA OF LT WINDOW, WITH NO DAMAGE NOTED.  FOUND EVIDENCE OF BIRDSTRIKE AT LEFT INBOARD LEADING EDGE.  CLEANED AND INSPECTED AREA, WITH NO DAMAGE NOTED.  COMPLIED WITH BIRDSTRIKE INSPECTION, PER AMM 05-51-18.  NO FURTHER DAMAGE FOUND.
